• SHEENA SHEENA
    September 21, 2009
    IF I HAVE BEEN ON ZOLOFT FOR A WEEK CAN I STOP WITH NO SIDE EFFECTS?
    SHEENA SHEENA
    September 21, 2009

    I HAVE BEEN ON ZOLOFT FOR A WEEK NOW & I WANT OFF. I AM REALLY ANXIOUS ALMOST PARANOID I AM NOT SLEEPING I AM DIZZY, ITCHY,SWEATY.ARE THESE NORMAL SIDE EFFECTS & CAN I SAFELY GET OFF IT IF I HAVE ONLY BEEN ON IT FOR A WEEK?

    AND CAN ANYONE TELL ME A BETTER ANTIDEPRESENT TO BE ON

    READ MORE

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    September 24, 2009
    Teri Robert
    Health Guide
    September 24, 2009
    Sheena, It's really not safe for anyone other than your doctor to tell you if you can just stop taking Zoloft of any other medication because it depends on many things including all your health issues and all the medicaitons you're taking. Please do talk with your doctor. If these side effects make Zoloft impossible for you to take, your doctor can evaluate your medical history and other medications, and then help you decide which one might work best for you with the fewest side effects. Good luck, Teri

FROM OUR COMMUNITY

  • psychoward1 September 21, 2009
    psychoward1
    September 21, 2009

    Hi Sheena,

     

    Sorry to hear about your troubles. You should get in contact with your doctor and let him/her know whats going on. Could be an allergic reaction. I have heard that wellbutrin has less side effects, but you might want to check into the allergic reaction. You could have an allergy to a dye or something else in the pill. But you should speak to your doctor.

     

    Pat

    READ MORE
  • starshine October 09, 2009
    starshine
    October 09, 2009

    hi, you and i have something in common i hae been on it a week and i am beginning to feel better, you should ask you doctor before you cold turkey my friend was on it 11 years and went cold turkey and it was so bad she is in hospital, l think all the antidepressants have side effects, and sometimes we must deal with them until our bodies adjust, and sometimes it takes 4 to 6 weeks to get the total effect. but please ask your physician, be honest, dont deny anything if you want to try somethng else, but do it with guidance of a professional, those questions should be asked to a pharmacist even, if you cant ask you doctor, but please be safe these are serious medications. much peace and good luck , hang in there , it has taken almost what seems a zillion years years for me,  but i did find celexa then after 10 years now zoloft, keep trying dont give up, medication has saved my life, peace, starshine

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.